Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalized automata and stochastic languages


Author: Paavo Turakainen
Journal: Proc. Amer. Math. Soc. 21 (1969), 303-309
MSC: Primary 94.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0242596-1
MathSciNet review: 0242596
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Paz, Some aspects of probabilistic automata, Information and Control 9 (1966), 26–60. MR 0204222
  • [2] M. O. Rabin, Probabilistic automata, Information and Control 6 (1963), 230-245.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94.45

Retrieve articles in all journals with MSC: 94.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242596-1
Article copyright: © Copyright 1969 American Mathematical Society